| Model Number |
01.18.134 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years 1 month after the primary, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 175918: (b)(4) items manufactured and released on 31-jan-2018.Expiration date: 2023-01-29.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.